MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci Xi; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC da Vinci Xi; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-10
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted transvesical prostatectomy procedure, an error on the erbe generator occurred during coagulation.Prior to calling an intuitive surgical, inc.(isi) technical support engineer (tse), the customer rebooted the erbe generator, disconnected and reconnected the energy cables.The tse inquired about the monopolar energy settings.The customer stated the monopolar energy was at level 3 with swift mode.The tse asked what error codes were observed as the system was offline.The customer identified a possible error.The tse asked the customer to switch to classic mode, but the error persisted.The tse advised the customer to shut down and unplug the erbe generator, and wait 10 to 15 seconds before restarting the unit.After rebooting, two possibly related errors were observed.The tse advised the customer to use a backup generator or another da vinci system; however, the customer said there was no available backup.The customer elected to abort the procedure after ports had already been placed.The procedure was rescheduled and completed the next day.The patient is reported to be doing well.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The erbe generator was replaced to correct the reported problem.The system was tested and verified as ready for use.Isi did not receive a da vinci product involved with this complaint to perform failure analysis.

Brand Name
da Vinci Xi
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50228451
Report Number2955842-2026-34404
Device Sequence Number10297029
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number380721-10
Device Catalogue Number380721
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown